BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Continuity of the Lyapunov exponents for quasiperiodiccocycles 

Participants in the publication
P. Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
S. Klein (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
COMMUNICATIONS IN MATHEMATICAL PHYSICS

Publication Identifiers
ISSN - 0010-3616

Volume
332
Number
3

Starting page
1113
Last page
1166

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs00220-014-2068-z

Rankings
SCOPUS Q1 (2014) - 1.599 - Mathematical Physics


Export

APA
P. Duarte, S. Klein, (2014). Continuity of the Lyapunov exponents for quasiperiodiccocycles . COMMUNICATIONS IN MATHEMATICAL PHYSICS, 332, 1113-1166. ISSN 0010-3616. eISSN . http://link.springer.com/article/10.1007%2fs00220-014-2068-z

IEEE
P. Duarte, S. Klein, "Continuity of the Lyapunov exponents for quasiperiodiccocycles " in COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 332, pp. 1113-1166, 2014.

BIBTEX
@article{22909, author = {P. Duarte and S. Klein}, title = {Continuity of the Lyapunov exponents for quasiperiodiccocycles }, journal = {COMMUNICATIONS IN MATHEMATICAL PHYSICS}, year = 2014, pages = {1113-1166}, volume = 332 }